Back to heartsupport

Antidepressants side effects

Hi everyone
I have noticed some strange things going on with me lately and i think my antidepressants might be to blame. I dont usually dream much but i have been having strange dreams and nightmares lately. I am also sleepy and i yawn all the time which is strange because when i wake up i feel fine but then i take my pills and i feel tired. It might seem silly but it bothers me because i want to higher the dose but it might have some negative effects on my energy and sleep. What would you do in my place. I will be glad for any response.
Thank you.

2 Likes

Hey Ashwell!

In your situation, I’d definitely talk about it to my doctor to see if it’s normal and what are my options from there. :wink:

From a personal experience, I can tell that my antidepressants has made me more tired in general. I always take other meds so I can’t tell which ones are the more intense, but it definitely had some impact on my energy. I wasn’t a nap person… I am now. :stuck_out_tongue: At the beginning - for the first 3-4 weeks - I’d also yawn constantly. Like sudden and intense yawn coming out of nowhere - I was kind of impressed by it lol.My jaw would also clench automatically. It stopped at some point though. For me it was part of the first effects that just fade away over time. As for the dreams, it’s the same as you. I was used not to remember any of them, besides some nightmares. Now I remember a lot more my dreamns/nightmares at night - which are always super crazy, nonsense and stressful.

In any case, I encourage you to write down all the changes you’ve observer and to talk about it with your doctor when you’ll see them. Medications affects each individual differently, which is why it’s so important to keep track of the effects and adapt eventually with your doctor. They know you/your health the best, and they are equipped to guide you regarding all of this. :hrtlegolove:

3 Likes

Thank you for your response. I know that it is normal for antidepressants to have side effects but those that i have should bring my energy up not down that is why it is weird. I will definitely talk to my doctor about it.
Thanks again Micro.
Take care.

2 Likes

Hey @Ashwell! I’m not a psychiatrist so please take my advice with a grain of salt, but I would recommend taking your medication at night instead of in the morning, if it makes you sleepy/drowsy. I had to do the same thing with myself. I’m currently taking Citalopram (Celexa) (I used to take Zoloft), and it makes me a little sleepy; my psychiatrist recommended taking it at bedtime instead of in the morning, and wallah, I feel a little bitter. :slight_smile: I hope this helps!

3 Likes

This topic was automatically closed 30 days after the last reply. New replies are no longer allowed.